# SDR ASAA2023010322341

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 44,933 hours, 13,228 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL ANNUNCIATOR ILLUMINATES ON RECALL AND GOES OUT WHEN RESET. GROUNDED - YES. SPEED TRIM NOT ACTIVE ON RECALL, DFCS SHOWS MSG 22-11323 FCC-B SPD TRIM WARN PREVIOUS FLT LEG. ACCOMPLISHED LRU TEST 60.32, TEST PASS NUMEROUS TIMES, REF B737-800 FIM 22-11 TASK 850.
